# SDR ASAA2017022019882

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 6,548 hours, 2,174 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 11810
- Condition: Failed
- Location: Nr 1 Fuel Qty
- Part time: 6,559 hours, 2,178 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED THE NR 1 TANK FUELING QUANTITY INDICATOR INOPERATIVE, READS ARINC.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 REFUEL QUANTITY INDICATOR IAW AMM 28-41-61/401. FUELING INDICATION TESTED NORMAL. FQIS GROUND TEST PASSED.
